# SDR UHLA2010090600112

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 15,836 hours, 9,844 cycles
- Engine: Ge CF348E5
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Part number: 1702286B
- Part serial: 2542
- Condition: Unserviceable
- Location: Zone 500
- Part time: 2,975 hours, 1,766 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED MULTIPLE MASTER CAUTION MESSAGES WHEN FLAPS SELECTED TO 1; AOA LIMIT FAIL, SHAKER ANTICIPATED, AND SLAT FAIL WERE AMONG THEM.  ALL MESSAGES EXCEPT SLAT FAIL CLEARED.  CONTINUED APPROACH AND RAN QRH CHECKLIST.  NO EMERGENCY DECLARED BUT FIRE TRUCKS WERE AVAILABLE TO OBSERVE BRAKES DURING LANDING.  LANDING WAS UNEVENTFUL.  RHOB AND RHIB BRAKES DID GET HOT CAUSING A BRAKE OVERHEAT MASTER CAUTION, BUT THEN QUICKLY COOLED OFF.  MX CLEARED SF-ACE INHIBITS AND OPS CHECKED THE SYS.  MESSAGE RETURNED ON NEXT FLIGHT.  AGAIN THERE WAS NO EMERGENCY DECLARED BUT FIRE TRUCKS WERE PRESENT.  MX R & R THE LT NR 3 AND NR 4 SLAT SKEW SENSORS.
